# SDR HALA2011030600122

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 32,269 hours, 6,032 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TEST FAIL.  RESET BOTH WX RADAR C/B'S REALIGNED IRU'S OPS CK, OK IAW MM34-43-00.
